Doctor insights on:
Causes Of Itchy Welts On Skin
MAYBE Athlete's foot: These are often caused by a fungal infection commonly referred to at athlete's foot. There are many different presentations and this is one of them. Use drying soaks (dilute vinegar or epsom salts). One of the otc topicals I recommend is lotrimin (clotrimazole) ultra. If this doesn't work, see a podiatrist.
Welts is another description of hive or swelling in the skin. They are pink, raised and with a vague border. The term welts is used more often for larger pinkish swelling in the skin, whereas, hives are often smaller pinkish swellings. Both are caused by histamine release in the skin which usually ...Read more
I get really itchy welts on my chest, forearms, neck and even my head where hair grows. I thought it could be scabies and I've used perthrim cream whi?
Scabies unlikely.: But it is a reason to have things evaluated. Mostly, reaction to a chemical exposure with/without sunlight sensitization effects. Can progress to a second degree burn or infection if the skin breaks open. But, if it is an allergic reaction to a medication, that needs to be fixed. And if it is sensitive skin, (mastocytosis) that needs to be fixed. And there's good treatment for it.
How do I get rid of itchy skin? I get small bumps on ears that itch bad, also red itchy welts on cheeks & around jaw. Lotion stops some of the itching but dosnt reduse the red swelling. Thank you
Seborrheic Dermatiti: If this is a recurring problem, it may be seborrheic dermatitis. This is a troublesome condition of unknown cause, although it can be worsened by stress. Try small amounts of over-the-counter Hydrocortisone cream. Your skinseb should clear it up in a few days. Unfortunately, the condition will probably recur--but you can control it with judicious applications of the cortisone cream.See 1 more doctor answer
I have had a rash on various body parts for the last four days that presents as red, itchy welts that then turn hot and cause muscle pain. Any ideas?
Could be drug allerg: Drug allergies are a common cause of an itching rash. If you are taking any new medicines lately added, stop it for a couple of days. In the meantime, you can use Benadryl (diphenhydramine) once or twice a day...It might help reduce the allergy. But it can also make you sleepy, so take it at night and see if it helps.See 1 more doctor answer
Many things cause: welts or urticaria. To really find out you need to keep both a food diary and product diary (what goes in your body and what goes on your body) but even then 1/2 the time we don't actually find out the cause
Mydaughter lailah is 4years she keeps getting bit by something in our house. We have a cat his fleas are treated. They turn into big itchy welts.
Hives: Hives, also known as urticaria, are itchy, raised, usually reddish pinkish in color welts found on the skin. In most cases, hives are caused by an allergic reaction and adverse reaction to medication. See pediatrician for assessment and treatment. Take pictures in case your doctor needs to see the rash.
My child gets up with red itchy welts on her back, I get it to stop itching & it goes away, now she has it on her butt same thing red itchy welts.?
Dermatographism: Dermatographism means the ability to write on the skin. People with this form of chronic urticaria are sensitive to touch and pressure, as well as scratching. The areas of skin that are touched or scratched get a raised, red and itchy rash. While many people with chronic urticaria have some features of dermatographism, people with true dermatographism have pressure as the only trigger.
Possibly: Dryer sheets are known to irritate skin, but before you blame the allergy on the sheets, try to investigate if food, wool, perfume, or insect bites including bed bugs could be the culprits.
Drug reaction: If you have started taking any new medications that caused the rash then try stopping the medicin ad see if it will improve other wise you have to see your doctor could be serious.
Can fat loss create sickness through toxin release? I am currently dieting and exercising and noticing itchy welts developing on extremities.
Not really.: Exercise can cause "cholinergic uritcaria." but this usually occurs after exercise and does not persists for more than a few hours. Your diet would not causes this unless you are ingesting a food you have mild allergies to, which previously was not eaten. Otherwise, this may be unrelated and a completely new issue. Try some otc zantac (ranitidine) 75mg twice daily with one geexneric zyrtec 10mg/day. See your d.
I have red, itchy, welts on my neck. Some are the size of half dollars & dime size. I use the ring worm med. But it comes back. They are dry feeling.
My dad has high blood pressure. He has started getting big itchy welts- not bug bites. Could this be because of the high blood pressure?
Woke up with 2 puncture holes, and itchy welts, and eyes? Took a Claritin, (loratadine) and hives better. Holes still there? Should I be concerned?
Red itchy welts just appeared on body completely randomly followed by vomiting still feel nausea and red spots still here. Didn't do anything unusual.
Some type of allergy: To something. See you doctor about allergen testing
What's a rash that started with itching in palms and soles of feet, then hives, then red lines everywhere I was touched now itchy welts?
Dermatographism: You are releasing histamine from tissue. The red streaks with touching / scratching the skin = mechanical/pressure release of histamine = "dermatographism". The itchy welts = urticaria which is another type of allergic manifestation. Although it can be challenging sometimes to discover the exact trigger for this type of reaction your doctor can advise effective therapy if allergy persists.